# SDR SIMA200606901

- Difficulty date: March 7, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 4,401 hours, 3,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 15868
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ROW  12 EXIT SIGN INOPERATIVE AND 3 OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED NR 2 EPSU BATTERY PACK IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (K)
